# SDR AALA2009062900002

- Difficulty date: June 29, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 45,802 hours, 15,476 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulty
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - ON TAKEOFF LEFT ENGINE OVER TEMP INDICATION.  EMERGENCY DECLARED, RETURNED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT DATA RECORDER DOWNLOADED.  ENGINE DID NOT HAVE ENGINE GAS TEMPERATURE EXCURSION.  REPLACED FAULTY EICAS COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
